Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 413468, 15 pages
http://dx.doi.org/10.1155/2012/413468
Research Article

Existence and Algorithm for Solving the System of Mixed Variational Inequalities in Banach Spaces

Department of Mathematics, Faculty of Science, King Mongkut’s University of Technology Thonburi (KMUTT), Bangmod, Bangkok 10140, Thailand

Received 22 December 2011; Accepted 29 January 2012

Academic Editor: Hong-Kun Xu

Copyright © 2012 Siwaporn Saewan and Poom Kumam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. I. Alber, “Metric and generalized projection operators in Banach spaces: properties and applications,” in Theory and Applications of Nonlinear Operators of Accretive and Monotone Type, vol. 178, pp. 15–50, Dekker, New York, NY, USA, 1996. View at Google Scholar · View at Zentralblatt MATH
  2. J. Li, “The generalized projection operator on reflexive Banach spaces and its applications,” Journal of Mathematical Analysis and Applications, vol. 306, no. 1, pp. 55–71, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. Y. I. Alber, “Generalized projection operators in Banach spaces: properties and applications,” in Proceedings of the Israel Seminar on Functional Differential Equations, vol. 1, pp. 1–21, The College of Judea & Samaria, Ariel, Israel, 1993. View at Google Scholar · View at Zentralblatt MATH
  4. K.-q. Wu and N.-j. Huang, “The generalised f-projection operator with an application,” Bulletin of the Australian Mathematical Society, vol. 73, no. 2, pp. 307–317, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. K.-Q. Wu and N.-J. Huang, “Properties of the generalized f-projection operator and its applications in Banach spaces,” Computers & Mathematics with Applications, vol. 54, no. 3, pp. 399–406, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. J. Fan, X. Liu, and J. Li, “Iterative schemes for approximating solutions of generalized variational inequalities in Banach spaces,” Nonlinear Analysis, vol. 70, no. 11, pp. 3997–4007, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. Q.-B. Zhang, R. Deng, and L. Liu, “Projection algorithms for the system of mixed variational inequalities in Banach spaces,” Mathematical and Computer Modelling, vol. 53, no. 9-10, pp. 1692–1699, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. R. P. Agarwal and Y. J. C. N. Petrot, “Systems of general nonlinear set-valued mixed variational inequalities problems in Hilbert spaces,” Fixed Point Theory and Applications, vol. 2011, no. 31, 2011. View at Publisher · View at Google Scholar
  9. Y. J. Cho and N. Petrot, “Regularization and iterative method for general variational inequality problem in Hilbert spaces,” Journal of Inequalities and Applications, vol. 2011, no. 21, p. 11, 2011. View at Publisher · View at Google Scholar
  10. P. Kumam, N. Petrot, and R. Wangkeeree, “Existence and iterative approximation of solutions of generalized mixed quasi-variational-like inequality problem in Banach spaces,” Applied Mathematics and Computation, vol. 217, no. 18, pp. 7496–7503, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. S. Suantai and N. Petrot, “Existence and stability of iterative algorithms for the system of nonlinear quasi-mixed equilibrium problems,” Applied Mathematics Letters, vol. 24, no. 3, pp. 308–313, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. I. Inchan and N. Petrot, “System of general variational inequalities involving different nonlinear operators related to fixed point problems and its applications,” Fixed Point Theory and Applications, Article ID 689478, 17 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. Y. J. Cho, N. Petrot, and S. Suantai, “Fixed point theorems for nonexpansive mappings with applications to generalized equilibrium and system of nonlinear variational inequalities problems,” Journal of Nonlinear Analysis and Optimization, vol. 1, no. 1, pp. 45–53, 2010. View at Google Scholar
  14. N. Onjai-uea and P. Kumam, “Algorithms of common solutions to generalized mixed equilibrium problems and a system of quasivariational inclusions for two difference nonlinear operators in Banach spaces,” Fixed Point Theory and Applications, vol. 2011, Article ID 601910, 23 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. N. Onjai-Uea and P. Kumam, “Existence and Convergence Theorems for the new system of generalized mixed variational inequalities in Banach spaces,” Journal of Inequalities and Applications, vol. 2012, 9 pages, 2012. View at Publisher · View at Google Scholar
  16. N. Petrot, “A resolvent operator technique for approximate solving of generalized system mixed variational inequality and fixed point problems,” Applied Mathematics Letters, vol. 23, no. 4, pp. 440–445, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. Y. J. Cho and N. Petrot, “On the system of nonlinear mixed implicit equilibrium problems in Hilbert spaces,” Journal of Inequalities and Applications, Article ID 437976, 12 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. Y. I. Alber, “Metric and generalized projection operators in Banach spaces: properties and applications,” in Proceedings of the Israel Seminar on Functional Differential Equations, vol. 1, pp. 1–21, The College of Judea & Samaria, Ariel, Israel, 1994. View at Google Scholar
  19. J. Fan, “A Mann type iterative scheme for variational inequalities in noncompact subsets of Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 337, no. 2, pp. 1041–1047, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. G. Stampacchia, “Formes bilinéaires coercitives sur les ensembles convexes,” vol. 258, pp. 4413–4416, 1964. View at Google Scholar · View at Zentralblatt MATH
  21. H. K. Xu, “Inequalities in Banach spaces with applications,” Nonlinear Analysis, vol. 16, no. 12, pp. 1127–1138, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. S.-S. Chang, “On Chidume's open questions and approximate solutions of multivalued strongly accretive mapping equations in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 216, no. 1, pp. 94–111, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH